Subscribe Now Subscribe Today
Science Alert
 
Blue
   
Curve Top
Information Technology Journal
  Year: 2014 | Volume: 13 | Issue: 7 | Page No.: 1463-1466
DOI: 10.3923/itj.2014.1463.1466
 
Facebook Twitter Digg Reddit Linkedin StumbleUpon E-mail

Preserving Mean-square Stability in the Simulation of Stochastic Differential Delay Equations with Markovian Switching

Hua Yang and Feng Jiang

Abstract:
Stability of stochastic systems with Markovian switching has come to play an important role in information science and engineering. The aim of the study is to discuss the stability of the semi-implicit Milstein scheme of stochastic differential delay equations with Markovian switching. The conditions of the General Mean-square (GMS) stability and Mean-square (MS) stability of the semi-implicit Milstein scheme are given by means of the conditions of the analytical solution. The obtained result shows that the numerical scheme reproduces the stability of the analytical solution to stochastic differential delay equations with Markovian switching under some conditions.
PDF Fulltext XML References Citation Report Citation
How to cite this article:

Hua Yang and Feng Jiang, 2014. Preserving Mean-square Stability in the Simulation of Stochastic Differential Delay Equations with Markovian Switching. Information Technology Journal, 13: 1463-1466.

DOI: 10.3923/itj.2014.1463.1466

URL: https://scialert.net/abstract/?doi=itj.2014.1463.1466

COMMENT ON THIS PAPER
 
 
 

 

 
 
 
 
 
 
 
 
 

 
 
 
 
 

Curve Bottom